# SDR SIMA200725003

- Difficulty date: September 5, 2007
- Submitted: September 7, 2007
- Operation: Air carrier
- Aircraft: N842AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145673
- Aircraft time: 12,077 hours, 10,340 cycles
- System (JASC): 2460 · DC Power Distribution System
- Part: Control Panel
- Part number: 14521325405
- Part serial: 143667
- Condition: Failed
- Location: Zone 200
- Part time: 12,077 hours, 10,340 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RECEIVED ELECTRICAL EMERGENCY ABNORMAL MESSAGE, RETURNED TO ORD.  REMOVED AND REPLACED ELECTRICAL CONTROL PANEL IAW EMB 24-00-01.  OPERATIONAL CHECK GOOD, AIRCRAFT RETURNED TO SERVICE.
